MathSciNet Relay Station
MathSciNet bibliographic data
MR2218630 (2007a:20041) 20F67
Osin, D. V. Peripheral fillings of relatively hyperbolic groups. Electron. Res. Announc. Amer. Math. Soc. 12 (2006), 44–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement